# SDR HALA2017113000289

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,742 hours, 18,835 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORZ STAB APPROXIMATE STA 400 UPPER SURFACE AFT EDGE. // REPAIRED CORROSION ON RT HORZ STAB.
